I have itchy red bumps all over my back, my neck, behind my ears, going into my ears,on my face, in my hair and slowly appearing on my chest. It took one day for this spread. I don't know what it is and my doctor doesn't either. HELP!
Sounds like allergic urticaria or contact dermatitis. Changed any shampoos or laundry detergents lately? or eaten something that you haven't eaten in a while? You may take benadryl as indicated on the box. Applying a cortisone otc cream may help as well. Hope you heal up real soon.
You could take some oral antihistamine or antiallergic medications like loratadine or cetrizine and see if it helps with your symptoms. Apply calamine lotion at the site of the lesions to help soothe the itching.
Have you had allergic reactions in the past? Are you allergic to any specific substances?
You could read more about the condition at the following link -
You would still need to consult your doctor about the associated symptoms you are having and to rule out any vitamin or mineral deficiency or bacterial or fungal infection or hormonal dysfunction and whether you need a course of antibiotics or other medications.
Let us know about how you are doing and post us about what your doctor advises.
Hi I don't know what is wrong and neither do the doctors I have seen. I brake out with a rash that is bilateral most of the time, usually worse on one side of the body. At the moment it is on both of my sides around my waist on my knees and arms. It is red little bumps, not blisters and not poison ivy, no oozing. However it itches and seems to itch more if I itch it. I was tested for DH and one test said yes and one said no. I am just not for sure what to do or who to see. I have been on a gluten free diet for a year and I am almost positive I haven't had any gluten? Any advice is wanted, please help.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
Itchy rash that spreads quickly can sometimes be a SKIN YEAST INFECTION, prone to start in moist areas. I think mine was the result of remodeling a bathroom and having to get into the attic with the insulation when it was hot. Anyway, it started under my breasts and spread to my arms, torso, armpits, legs. I was in agony. My young doc thought it was poison oak (which I disputed) and gave me a steroid which made it WORSE. Then my gyn who is an older doc took one look and diagnosed it as yeast. I never heard of such a thing, but my mom said she has had it too. I got the Diflucan pill, then used an antifungal cream (Lotrimin) for the itching for about 2 weeks until it cleared up. It's also important to keep the rash areas dry -- my mom's Dr. told her to "blow dry" her body after toweling off to get rid of any moisture, then apply the antifungal cream, and avoid activities that cause sweating until it clears.
Ive had this condition for 4 months--help anyone?
Hello there. I have had these red bumps on the back of my neck and spread down to my upper back since January 2012. They are very itchy and there is no liquid oozing out or if squeezed any debris coming out like with acne. I saw my dermatologist in Febuary to discuss with her and she said it was acne even though I was put on accutane, during that time which cleared up my face nicely. The thing with this rash is that it itches like crazy and its not going away with retin-A or an itch reliever cream like elcolm all given to me by my derm. I am running out of solutions. I also was diagnosed with hsv-2 in July 2011 and have been taking 500mg a day of valtrex. I asked my derm. if this could be herpes related and all she said is, "it could be if he was rubbing his affected area on the back of your neck". Please help. This is seriously ruining my life and my self-esteem has been greatly affected. All advice is much appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.